# SDR CA990111050

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2271500001
- Condition: Failed
- Location: Nlg
- Component: Messier, 2271500001
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, UNABLE TO GET NOSE LANDING GEAR TO LOCK UP.  AIRCRAFT RETURNED TO GATE.  REPLACED NOSE LANDING GEAR DOOR ACTUATOR.
